# SDR AALA20110408TUL01

- Difficulty date: April 8, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 61,891 hours, 21,291 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR UPPER HINGE CUTOUT IS CRACKED.  INSTALLED DOUBLER REPAIR PER EA COMP 52-016172.
